MathSciNet Relay Station
MathSciNet bibliographic data
MR1770062 74M15 (65M15 74D10 74H20 74M10 74S05)
Han, Weimin; Sofonea, Mircea Evolutionary variational inequalities arising in viscoelastic contact problems. SIAM J. Numer. Anal. 38 (2000), no. 2, 556–579 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement